RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 7  


On an algebra of pseudodifferential operators
Ha Huy Bang
3
Compact homogeneous manifolds with integrable invariant distributions, and scalar curvature
V. N. Berestovskii
15
Theory of singular perturbations with a non-smooth spectrum of the limit operator
A. G. Eliseev
25
Extension of the Wong–Rosay theorem to the unbounded case
A. M. Efimov
41
On the problem of first correction in soliton perturbation theory
L. A. Kalyakin
51
The buffering phenomenon in a resonance hyperbolic boundary-value problem in radiophysics
V. F. Kambulov, A. Yu. Kolesov
77
Bordism groups of Poincare $E_\infty$-coalgebras and symmetric $L$-groups
S. V. Lapin
97
A criterion for the almost-everywhere convergence of Fourier–Walsh square partial sums of integrable functions
S. F. Lukomskii
133
Splitting entire functions with zeros in a strip
R. S. Yulmukhametov
147
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019